Alert archive / North Dakota / High Wind Warnings in 2025
High Wind Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Jun 16, 2025, 1:55 AM MDT for 4 counties in North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 16, 2025, 1:55 AM MDT (07:55 UTC)
- Expired
- Jun 16, 2025, 5:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:56 AM MDT | NON-TSTM WND GST 64 | 3 Wsw Buffalo Springs, ND | Bowman Airport AWOS. Gust from wake low behind departing thunderstorm complex. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted.
837 WWUS73 KBIS 160755 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 255 AM CDT Mon Jun 16 2025 NDZ040-041-043-044-161100- /O.NEW.KBIS.HW.W.0003.250616T0755Z-250616T1100Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Hettinger, New England, Bowman, Mott, and Marmarth 155 AM MDT Mon Jun 16 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MDT EARLY THIS MORNING... * WHAT...Westerly winds gusting to around 60 mph. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 5 AM MDT early this morning. * IMPACTS...The high winds may damage roofs, small outbuildings and signs. Tree branches may be broken and lead to power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...These winds are caused by a phenomena called a wake low, where a compact low pressure system develops behind a departing complex of thunderstorms. The strong winds can last up to a few hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Use extra caution when traveling. && $$ Schild
2 follow-up statements
469 WWUS73 KBIS 160836 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 336 AM CDT Mon Jun 16 2025 NDZ040-041-043-044-161100- /O.CON.KBIS.HW.W.0003.000000T0000Z-250616T1100Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Mott, Hettinger, New England, and Marmarth 236 AM MDT Mon Jun 16 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MDT EARLY THIS MORNING... * WHAT...Westerly winds gusting to around 60 mph. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 5 AM MDT early this morning. * IMPACTS...The high winds may damage roofs, small outbuildings and signs. Tree branches may be broken and lead to power outages. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...These winds are caused by a phenomena called a wake low, where a compact low pressure system develops behind a departing complex of thunderstorms. The strong winds can last up to a few hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure objects that could be blown around. Use extra caution when traveling. && $$ NDZ025-037-048-051-161400- /O.NEW.KBIS.FG.Y.0006.250616T0836Z-250616T1400Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Oakes, Edgeley, Kulm, Carrington, Jamestown, Ellendale, and Lamoure 336 AM CDT Mon Jun 16 2025 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Visibility quarter mile and less in dense fog. * WHERE...Dickey, Foster, La Moure, and Stutsman Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Low visibility could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ Johnson
676 WWUS73 KBIS 161056 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 556 AM CDT Mon Jun 16 2025 NDZ040-041-043-044-161200- /O.EXP.KBIS.HW.W.0003.000000T0000Z-250616T1100Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Mott, Hettinger, New England, and Marmarth 456 AM MDT Mon Jun 16 2025 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM MDT EARLY THIS MORNING... The threat has ended. $$ NDZ025-037-048-051-161200- /O.CAN.KBIS.FG.Y.0006.000000T0000Z-250616T1400Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Oakes, Edgeley, Kulm, Carrington, Jamestown, Ellendale, and Lamoure 556 AM CDT Mon Jun 16 2025 ...DENSE FOG ADVISORY IS CANCELLED... The threat has ended. $$ Johnson
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jun 16, 12:02 AM MDT, 1 hour 53 minutes earlier. Its key messages:
- Potential for severe storms this evening through tonight, with greatest chances over southwest and portions of south central North Dakota.
- Active pattern with periodic shower and thunderstorm chances during the workweek into next weekend. A few severe storms are possible, more notably later in the week.
- Overall temperatures remain around average for this time of year.
Area forecast discussion, Jun 16, 12:02 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 102 AM CDT Mon Jun 16 2025 .KEY MESSAGES... - Potential for severe storms this evening through tonight, with greatest chances over southwest and portions of south central North Dakota. - Active pattern with periodic shower and thunderstorm chances during the workweek into next weekend. A few severe storms are possible, more notably later in the week. - Overall temperatures remain around average for this time of year. && .UPDATE... Issued at 1241 AM CDT Mon Jun 16 2025 Severe thunderstorms continue to push across from eastern Montana into western North Dakota. The main threat remains strong winds up to 70 mph and large hail up to ping-pong size. The CAMs show storms persisting through the night moving into the central North Dakota by the early morning hours. The threat will decrease to 60 mph and quarter size hail as it treks further eastward. There remains around 1000-1500 j/kg of MUCAPE and 40-60 kts of effective shear. Storms will continue to organize and become more linear has the hail threat will decrease and the wind threat will remain. The southwest has the greatest chances for strong winds around 70 mph as the system comes more linear. UPDATE Issued at 1030 PM CDT Sun Jun 15 2025 The previously warned storm moving along the International Border, having produced hail up to the size of half-dollars and gusts up to 60 MPH, has diminished into a cluster of sub-severe storms. Further upstream the main line of thunderstorms has moved in the eastern Montana, and is expected to cross into western North Dakota over the next few hours. With MUCAPE values broadly from 1000 to 3000 J/KG and 0 to 6 KM bulk shear values up to around 50 to 55 knots continuing to be an analyzed over the forecast area this evening, thus our expectation is for these storms to persist. The evolution of these storms can be broken into two broad segments. The northern segment, representing the leading edge of the NE-SW orientated line of storms, is anticipated to be picked up by an incoming cold front moving in out of the southern Canadian Prairies early overnight. The southern segment, associated with the low pressure center, is expected to to continue to move eastward across the southern half of the forecast area overnight. Regarding forecast updates, visibility in portions of the southern James River Valley has started to drop as low stratus and fog begins to develop. Have started the patchy fog over this area a little earlier than anticipated in accordance with the latest model and satellite trends. UPDATE Issued at 715 PM CDT Sun Jun 15 2025 Thunderstorms have begun to develop just over far northeastern Montana and southern Saskatchewan at the time of this early evening update. One of these storms in particular, found just over the border in southern Saskatchewan, have developed quite rapidly over the past hour, with MESH values approaching 1.5-1.75 inches. That being said, with CAPE values more moderate around 1000 J/KG compared to the strong 0-6KM BULK Shear values approaching 40-45 knots, MESH may be overestimated. The area these storms are developing are relatively uncapped, though CIN increases relatively quickly the further into northwestern North Dakota that you move. That being said, this storm will need to be monitored as it moves into northwestern North Dakota over the next hour or so. For updates, have opted to start patchy fog a few hours earlier that previously forecast. && .DISCUSSION... Issued at 133 PM CDT Sun Jun 15 2025 Currently, a weak pressure pattern was situated over western and central North Dakota. A cluster of showers and thunderstorms have exited the James River Valley. A complex of thunderstorms over northeast Montana this morning, has dissipated as it moved into western ND with some remaining residual mid and high level clouds. Outflow from this complex looks to have laid a boundary from around Beulah/Hazen southwest through Dickinson and the westward through Miles City. Currently western and central ND remains quite moist with dewpoints generally in the 60s across the forecast area. Although areas forecast soundings indicate instability aloft, a stout cap and shortwave ridging is keeping convection from developing. A strong shortwave is currently pushing through Idaho and into western Montana and isolated convection in the higher terrain of central Montana is expected to increase over the next few hours. Thunderstorms may initially be discrete this afternoon before more clustering and eventually upscale growth may occur with more of a wind threat as convection eventually moves into the Dakotas. In western and central ND, discrete supercell storms with a threat of large hail looks to be small, but certainly non-zero. A supercell could be possible along the edge of the strong capping over northwest ND, where little CIN remains. Also in the far west, where strong heating helps to erode the CIN. CAMS have hinted at the convection in the northwest today. The 12Z HREF does show some longer UH tracks over northwest ND this afternoon, and a couple UH tracks from west central into southwest ND early this evening, before a peppering of short UH tracks that race across the forecast area from west to east from mid-evening through the overnight hours. This peppering is indicative of more of an upscale growth event. However if you look closely through the peppering, there are some hints at longer UH tracks, thus within a linear system that looks quite possible tonight, there may be times when supercellular characteristics emerge. Thus although wind is likely the main threat with a linear complex if it moves through the area, hail will also remain a threat, especially over the west. A tornado spinup along a bowing linear segment is also possible, but overall the tornado threat is greatest earlier on, while convection is mostly in Montana, or if we can get a supercell to develop late afternoon/early evening. Later tonight, whether it's the aforementioned outflow boundary, or an instability axis to the south along the ND/SD border, or something else, with abundant low level moisture, steep lapse rates, abundant bulk shear at or above 45 knots and the approaching strong shortwave, it seems like it's not a question of if, but moreso a question of when and where. Right now the SPC enhanced thunderstorm risk area that extends from central Montana into southwest ND looks to be the area of greatest concern with convection later on. The enhances areas does extend down to the Black Hills area of SD, so a convective complex moving into ND is not a given, but CAMS have been pretty consistent in bringing a complex into the western Dakotas later this evening. The next question is how will things evolve through the night. Some CAMS weaken convection as it pushes into central ND while others sustain it, as it tracks across the forecast area. With such a strong shortwave and abundant bulk shear, think the potential for strong to severe convection to survive as it moves across the forecast area is certainly a possibility. Convection may then be lingering over central and into eastern ND as we move into Monday morning. Convection should eventually push off to the east however Monday morning. We could also see convection develop again Monday afternoon as the moist and unstable airmass remains over the forecast area. As we make our way through the week, we continue to see daily chances for showers and thunderstorms. Although we may see a lull in the severe activity Tuesday and Wednesday, the CSU ML page shows the severe potential increasing again as we head into Thursday and Friday. Temperatures through the period look to remain near normal. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 1241 AM CDT Mon Jun 16 2025 Thunderstorms and showers are forecast to move west to east tonight into tomorrow. Thunderstorms could have gusty erratic winds and hail. Amendments will be made for storms that develop or move near the terminals. Low clouds will continue across the eastern half of the state this morning clearing out later after thunderstorms pass. Winds will veer out of the northwest as showers and thunderstorms pass as well. Visibility reductions are possible from heavy rain and low clouds. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Adam/Johnson DISCUSSION...TWH AVIATION...Johnson
Hazardous weather outlook, Jun 16, 1:20 AM MDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 220 AM CDT Mon Jun 16 2025 NDZ004-005-013-025-170730- Bottineau-Rolette-Pierce-Foster- 220 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for portions of north central North Dakota and southeast North Dakota. .DAY ONE...Tonight A few strong thunderstorms with gusty winds and small hail are possible tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few strong to severe storms are possible Monday into Monday evening. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday. NDZ003-011-012-021>023-035>037-047-048-050-051-170730- Renville-Ward-McHenry-McLean-Sheridan-Wells-Burleigh-Kidder- Stutsman-Logan-La Moure-McIntosh-Dickey- 220 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Thunderstorms are expected tonight. A few storms may become severe. Hail to the size of quarters and 60 mph wind guts will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday into Monday evening. A few storms may become severe. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again on Monday. NDZ001-002-009-010-017>020-031>034-040>046-170730- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons- 220 AM CDT Mon Jun 16 2025 /120 AM MDT Mon Jun 16 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are expected tonight. A few storms may become severe. Hail to the size of ping-pong and 70 mph wind gust will be the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday into Monday evening. A few storms may become severe. Hail to the size of quarters and 60 mph wind gusts will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again on Monday.
In the hours before
Local storm report, Jun 15, 11:43 PM MDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1243 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM Tstm Wnd Gst 4 W Bowman 46.18N 103.48W
06/16/2025 M57 MPH Bowman ND Mesonet
4W Bowman NDAWN. 10 meter peak wind gust.
&&Local storm report, Jun 16, 12:14 AM MDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM Tstm Wnd Gst 11 NNE Scranton 46.28N 103.03W
06/16/2025 M59 MPH Slope ND Mesonet
3W Cedar Lake NDAWN. 10 meter peak wind.
&&Special weather statement, Jun 16, 12:14 AM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025
NDZ001>003-009>011-017-018-160645-
McKenzie ND-Mountrail ND-Divide ND-Williams ND-Ward ND-Renville ND-
Burke ND-Dunn ND-
114 AM CDT Mon Jun 16 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WARD...WEST CENTRAL
RENVILLE...NORTHWESTERN DUNN...SOUTHERN BURKE...EASTERN MCKENZIE...
EASTERN WILLIAMS...MOUNTRAIL AND SOUTHEASTERN DIVIDE COUNTIES THROUGH
145 AM CDT...
At 114 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles east of Bowbells to
7 miles north of Four Bears Village to near Theodore Roosevelt
National Park North Unit. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Watford City, Stanley, New Town, Tioga, Kenmare, Ray, Bowbells,
Powers Lake, Arnegard, Epping, Ross, Battleview, Palermo, Lostwood,
Van Hook Park, Four Bears Village, Belden, 4 Bears Lodge, Blaisdell,
and Theodore Roosevelt National Park North Unit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern and northwestern North Dakota.
&&
LAT...LON 4879 10178 4799 10227 4742 10316 4764 10352
4847 10337 4883 10273
TIME...MOT...LOC 0614Z 298DEG 19KT 4879 10211 4810 10260 4760 10332
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ADAMLocal storm report, Jun 16, 12:28 AM MDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
128 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Tstm Wnd Gst 1 WNW Hettinger 46.00N 102.65W
06/16/2025 M94 MPH Adams ND Mesonet
NW Hettinger NDAWN. 10 meter peak wind gust.
&&Local storm report, Jun 16, 1:07 AM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
207 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M60 MPH Grant ND Mesonet
2E Pretty Rock NDAWN. 10 meter peak wind
gust.
&&Local storm report, Jun 16, 1:17 AM MDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
217 AM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M64 MPH Grant ND Public
2 E Pretty Rock NDAWN. 10 meter peak wind
gust.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:01 PM MDT | Severe Thunderstorm Warning | BIS | Divide | 59 min |
| Jun 15, 6:53 PM MDT | Severe Thunderstorm Warning | BIS | Divide | 67 min |
| Jun 15, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | Burke | 47 min |
| Jun 15, 10:23 PM MDT | Special Weather Statement | BIS | Williams | 37 min |
| Jun 15, 10:29 PM MDT | Special Weather Statement | BIS | Bowman | 31 min |
| Jun 15, 10:54 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 66 min |
| Jun 15, 11:00 PM MDT | Special Weather Statement | BIS | Williams | 30 min |
| Jun 15, 11:02 PM MDT | Special Weather Statement | BIS | Bowman, Slope | 28 min |
| Jun 15, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 61 min |
| Jun 15, 11:42 PM MDT | Special Weather Statement | BIS | Burke | 33 min |
| Jun 15, 11:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jun 16, 12:14 AM MDT | Special Weather Statement | BIS | Burke, McKenzie, Mountrail | 31 min |
| Jun 16, 12:20 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 40 min |
| Jun 16, 12:28 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 32 min |
| Jun 16, 12:47 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Sioux | 43 min |
| Jun 16, 12:56 AM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 49 min |
| Jun 16, 1:18 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 57 min |
| Jun 16, 1:18 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 57 min |
| Jun 16, 1:25 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 50 min |
| Jun 16, 2:03 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 42 min |
| Jun 16, 2:18 AM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Morton | 27 min |
| Jun 16, 2:33 AM MDT | Special Weather Statement | BIS | Logan | 27 min |
| Jun 16, 2:36 AM MDT | Dense Fog Advisory | BIS | Dickey, Foster, LaMoure, Stutsman | 2 hr |
| Jun 16, 2:47 AM MDT | Special Weather Statement | BIS | Kidder, Logan | 28 min |
| Jun 16, 3:23 AM MDT | Special Weather Statement | BIS | LaMoure | 22 min |
| Jun 16, 5:09 PM MDT | Special Weather Statement | BIS | McHenry | 36 min |
| Jun 16, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 64 min |
Nearby
High Wind Warnings in North Dakota, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.